Alert archive / New Jersey / Areal Flood Warnings in 2017
Areal Flood Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 31, 2017, 5:20 PM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2017, 5:20 PM EDT (21:20 UTC)
- Expired
- Mar 31, 2017, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
630
WGUS41 KPHI 312120
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
520 PM EDT FRI MAR 31 2017
NJC019-035-010015-
/O.NEW.KPHI.FA.W.0001.170331T2120Z-170401T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Somerset NJ-
520 PM EDT FRI MAR 31 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
East central Hunterdon County in northwestern New Jersey...
West central Somerset County in northern New Jersey...
* Until 815 PM EDT
* At 515 PM EDT...The Neshanic River at Reaville has exceeded flood
stage. Doppler radar, spotter reports and automated rain gauges
indicated that up to one and one-half inches of rain have fallen
since midnight. Minor flooding will occur across low lying areas.
Additional rainfall is expected across the area into this evening.
This additional rain will continue to produce high water.
* Some locations that will experience flooding include...
Flemington and Cloverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4054 7467 4046 7475 4045 7484 4047 7489
4050 7487 4050 7477 4056 7471
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 31, 4:16 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 31, 4:16 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
416 PM EDT Fri Mar 31 2017
.SYNOPSIS...
Low pressure in the Ohio Valley will redevelop in the Mid-
Atlantic this evening and move offshore by Saturday morning.
High pressure builds into the region Sunday and Monday. Another
surface low will move through the Mid-Atlantic on Tuesday. Yet
another low is expected to affect the northeastern U.S. late
next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Surface low pressure and its associated mid-level trough will
swing through the mid-Atlantic region just to our south tonight.
A strong surface pressure gradient will induce wind gusts in
the 20 to 25 mph range, initially from the east, then northeast,
as the low pressure system moves slowly away from the area.
There could actually be a lull in the winds later this evening
as the center of the low moves just to our south. The heaviest
precipitation still associated with this low, one to two inches,
is expected to fall on its northern flank, and this rain, in
combination with rain that has already fallen, could cause
street and poor drainage flooding. The flood watch continues
through 2 AM and has been expanded to include Cape May,
Cumberland, and Atlantic counties. As colder air begins to move
back into the northern areas, especially as the winds veer to
the northeast...then eventually north, precipitation at the
higher elevations of Monroe County (essentially above 1000 feet)
is expected to turn back to freezing rain. The Freezing Rain
Advisory therefore remains in effect until 6AM. Spotty freezing
rain is also possible in the higher elevations of Carbon and
Sussex counties, but areal coverage will be limited.
With lingering low-level moisture, patchy fog is possible during
the overnight hours and has been included in the Wx grids. A few
rumbles of thunder are also possible during the evening hours,
particularly south of I-76.
Temperatures tonight are expected to drop into the low 30s in the
far north, and mid 40s in the far south.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Low pressure pulls farther off the northern Mid-Atlantic coast
on Saturday. Wrap-around precipitation may linger in
central/northern NJ through the morning but a general drying
trend is expected.
Gradual clearing is expected from SW to NE during the day.
Enough sunshine and only modest CAA behind the departing storm
will allow for temps to rebound quite nicely by the afternoon.
Forecast highs range from the 40s in the Poconos to near 60F in
S DE and E MD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Updated at 3:45 pm Friday.
A brief period of northwest upper-level flow occurs Saturday
night and Sunday on the upstream side of the vorticity maximum
moving through the region Friday and Saturday. A broad surface
ridge develops across the eastern U.S. on Sunday, allowing for a
pleasant end to the weekend. Guidance values have come down a
few degrees in the past couple of days for maximum temperatures
on Sunday, and this makes sense given the relatively cool
origins of the surface high and the decreasing trend in surface
winds (collocated with the surface ridge axis) reducing warming
from vertical mixing and subtle downsloping effects. Forecast
maximum temperatures are at or slightly below consensus values
on Sunday, which ends up being near to just slightly above
seasonal averages.
The next in the parade of southern-stream systems ejects into
the southern plains on Sunday, acquiring a negative tilt as it
progresses northeastward through the Mid-South Monday.
Deterministic models are hinting at a subtle predecessor vort
max moving into the Mid-Atlantic by Monday night. Mass fields
appear to respond to this predecessor shortwave trough by
increasing isentropic ascent/low-level convergence Monday night.
Precipitation breaks out well in advance of the surface low
(located near the border of Indiana and Kentucky by 00Z Tuesday)
in a strengthening warm-air advection regime. Models depict a
subtropical fetch aided by a 50-60 kt LLJ Monday night from the
eastern Gulf poleward to the spine of the Appalachians eastward
into the Mid-Atlantic by midday Tuesday. This produces
widespread moderate to heavy rain across the Midwest into the
Mid-Atlantic during this period.
The 12Z model suite still shows quite a few discrepancies in the
evolution of the potent southern-stream vort max moving from the
central/southern plains Sunday night to the Ohio Valley Monday
night, particularly with phasing with the northern stream and
focus of large-scale ascent/pressure falls downstream in the
Mid-Atlantic. The latter has implications on the
development/track of a redeveloping low near the coast on
Tuesday night and how this redevelopment influences our CWA. The
12Z ECMWF, for example, suggests that most of the precipitation
will occur well in advance of the Midwest surface low on Monday
night/Tuesday morning with coastal redevelopment too far
northeast to bring substantial precipitation to the region
thereafter. The 12Z CMC is both slower with the timing of the
surface low redevelopment near the coast and more aggressive in
keeping showery precipitation around through Tuesday night. The
12Z GFS is farthest south with the low track, providing a much
longer duration of precipitation in the area, including warm
sector convection in the southern CWA Tuesday afternoon.
There is growing consensus on a farther north/west surface low
track through the Mid-Atlantic region on Tuesday, but the
slowness of the CMC (a typical bias) and the somewhat better
consistency of the GFS versus the ECMWF during this time frame
prompted me to use a blend of the GFS/ECMWF during this storm's
evolution/impact on our area. As such, added slight chance of
thunder to areas south of the Mason-Dixon Line on Tuesday and
constrained the highest PoPs to the Monday night/Tuesday
periods. Not nearly as confident on QPF and overall societal
impacts of the system to the region, but with the storm
affecting the region currently, continue to think hydrologic
impacts may be more substantial with this second system.
Lowered PoPs on Wednesday given a clearer signal for a dry
period following the early week's system passage.
Regarding the system at the end of the week, major discrepancies
continue, with the CMC painting a picture much like the system
we are experiencing now Thursday-Friday, the GFS showing
primarily cold-frontal/warm-sector convection Thursday night and
Friday, and the ECMWF depicting a hybrid scenario between the
other two. Large spread in the model simulations exists, but the
timing looks to be Thursday and Friday, so increased PoPs during
this time. Additionally, the synoptic-scale pattern suggests
another rather significant system affecting the area, with
potential for considerable precipitation. A busy week ahead for
us.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Widespread IFR ceilings are expected to continue, with
rain tapering off after midnight. Winds gradually back from the east
to the north-northwest after midnight, generally in the 10 to 20
knot range. A lull in the wind is expected during the evening and
early overnight hours as the center of the low makes is closest
approach to the area.
Saturday...VFR, with northwest winds gusting up to 20 KT at
times.
OUTLOOK...
Saturday night through Sunday night...VFR. Northwest winds
around 10 kts becoming light/variable Sunday night. Confidence
well above average.
Monday...Increasing cloudiness with a chance of sub-VFR
conditions by late in the day. Winds becoming east/southeast and
increasing to 10-20 kts by afternoon. Confidence average.
Monday night and Tuesday...MVFR/IFR CIGs/VSBYs and rain likely.
East to southeast winds continuing 10-20 kts with higher gusts
near the coast. Confidence above average.
Tuesday night...Sub-VFR conditions may improve during the night.
Winds switching to north around 10 kts, higher near the coast.
Confidence below average.
Wednesday...VFR. Winds may become more northeasterly during the
day but should generally be around 10 kts. Confidence below
average.
&&
.MARINE...
SCA continues for our southern waters (south of Great Egg Inlet,
including DE Bay), with Gale Warnings to the north through Saturday
morning. Easterly gales late this afternoon into early evening may
briefly subside late tonight as the low moves before turning N-NWly
and increasing to near gale force behind the departing low Saturday
morning.
OUTLOOK...
Saturday night and Sunday...Winds rapidly diminish, but seas
will remain elevated through at least Sunday morning.
Sunday night and Monday...Sub-advisory winds/seas expected.
Monday night and Tuesday...Small craft advisory conditions
likely. Marginal threat of gale-force southerly wind gusts on
Tuesday. Rain and restrictions in visibility are likely.
Tuesday night and Wednesday...Marginal small craft advisory wind
gusts possible Tuesday night. Seas may remain above 5 ft through
Wednesday.
&&
.HYDROLOGY...
Widespread 1 to 3 inch amounts are expected across much of eastern
Pennsylvania, northern Delmarva, and the coastal plain of southern
New Jersey, with the heaviest of the remaining precipitation
expected through this evening. The potential for flooding along area
streams and creeks, as well as urban and poor drainage flooding,
continues until this rain moves through, so the Flood Watch
continues as well. In fact, the Flood Watch was expanded to
include the coastal plain of southern New Jersey due to the
expected heavy rain in that area.
Previous discussion...
One to two inches of rain has been inserted into the hydrologic
models today, mainly falling Friday and Friday night. The snow has
melted across the Raritan Basin and mostly melted across the
Passaic Basin. Snow remains on the ground across the headwaters
of the Delaware River. SWE's in this area are still running
1.00 to 1.50 inches in spots, but luckily the snow has been
melting. SWE's were higher a week ago.
Potential flooding can be broken down into three different
categories...low lying/poor drainage...smaller creeks and streams,
larger rivers. With some periods of moderate to heavy rain expected,
poor drainage and low lying flooding will develop first where the
rain falls. This will happen during the day on Friday into Friday
night. The runoff will make it to smaller creeks and streams causing
rises and possible flooding Friday afternoon, Friday night, and into
early Saturday. Some larger river flooding is possible beginning
Saturday and could persist across a few spots into next week.
In terms of river flooding...for the Delaware River, 5 to 10 foot
rises could be expected depending on location through the weekend.
The combination of snowmelt and rainfall is yielding 10 ft rises at
Riegelsville. This would be enough to bring water levels into Action
Stage late Saturday night into Sunday. Elsewhere along the river,
Action Stage is approached, but not exceeded.
Across the Passaic Basin, both Boonton Below and Pine Brook hit
action stage on Sunday. Portions of the Passaic won't crest until
next week. That being said, further rises could be expected into
Monday and Tuesday.
The Millstone River in the Raritan Basin is forecast to hit Action
Stage Saturday. Water levels reaching minor flooding can't be ruled
out here. Expect causeways to be closed.
Further south in NJ, the Rancocas River at Pemberton is forecast to
approach Action Stage on Sunday.
Currently no forecast points in PA are hitting Action Stage levels
(or higher).
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Advisory continues along the northern New Jersey
coast for minor flooding associated with tonight's high tide.
As low pressure moves to the New Jersey coast tonight, the onshore
flow will strengthen, with gale force gusts over the coastal waters.
Despite astronomical tides decreasing with the passage of the new
moon, the onshore flow is expected to lead to around 1.5 feet of
surge, leading to minor flooding. There will also be ongoing heavy
rainfall around the time of high tide that will exacerbate the
flooding. In addition, beach erosion is a concern with 5 to 10 foot
seas offshore.
None of the guidance is reaching the minor flooding threshold along
the Eastern Shore of MD on Friday night, but guidance is suggesting
Action Stage which could yield some spotty minor.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Saturday for PAZ054-060>062-070-071-
101>106.
Freezing Rain Advisory until 6 AM EDT Saturday for PAZ055.
NJ...Flood Watch until 2 AM EDT Saturday for NJZ007>010-012>023-027.
Coastal Flood Advisory from 10 PM this evening to 4 AM EDT
Saturday for NJZ012>014-020-026.
DE...Flood Watch until 2 AM EDT Saturday for DEZ001.
MD...Flood Watch until 2 AM EDT Saturday for MDZ008.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ452>455.
Gale Warning until noon EDT Saturday for ANZ450-451.
Small Craft Advisory until noon EDT Saturday for ANZ430-431.
&&
Synopsis...CMS
Near Term...Miketta
Short Term...Miketta
Long Term...CMS
Aviation...CMS/Miketta
Marine...CMS/Miketta
Hydrology...Miketta/Kruzdlo
Tides/Coastal Flooding...MikettaHazardous weather outlook, Mar 31, 4:20 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 420 PM EDT Fri Mar 31 2017 DEZ001-MDZ008-NJZ007>010-015>019-021>023-027-PAZ060>062-070-071- 101>106-012030- New Castle-Cecil-Warren-Morris-Hunterdon-Somerset-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Cumberland-Atlantic- Cape May-Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 420 PM EDT Fri Mar 31 2017 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-MDZ012-015-019-020-NJZ024-025-012030- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Atlantic Coastal Cape May-Coastal Atlantic- 420 PM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ012-013-020-012030- Middlesex-Western Monmouth-Ocean- 420 PM EDT Fri Mar 31 2017 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ026-012030- Coastal Ocean- 420 PM EDT Fri Mar 31 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ055-012030- Monroe- 420 PM EDT Fri Mar 31 2017 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freezing Rain Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-012030- Eastern Monmouth- 420 PM EDT Fri Mar 31 2017 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-452>455-012030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 420 PM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450-451-012030- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 420 PM EDT Fri Mar 31 2017 ...GALE WARNING IN EFFECT UNTIL NOON EDT SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-012030- Sussex- 420 PM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Sleet and freezing rain are possible. In particular, freezing rain may result in ice accumulations in the higher terrain, with elevated surfaces the most susceptible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ054-012030- Carbon- 420 PM EDT Fri Mar 31 2017 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Sleet and freezing rain are possible. In particular, freezing rain may result in ice accumulations in the higher terrain, with elevated surfaces the most susceptible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CMS
In the hours before
Local storm report, Mar 31, 4:32 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLOOD HOWELL TWP 40.19N 74.20W
03/31/2017 MONMOUTH NJ TRAINED SPOTTER
SOME FLOODING OF SMALL STREAMS AND PONDS IN THE HOWELL
AREA.
&&
EVENT NUMBER PHI1700573
GORSELocal storm report, Mar 31, 4:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM FLOOD SKIPPACK 40.22N 75.40W
03/31/2017 MONTGOMERY PA PENNDOT
FLOODING ON PA 113 BOTH DIRECTIONS BETWEEN MENSCH ROAD
AND SKIPPACK PIKE. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1700574
GORSELocal storm report, Mar 31, 4:50 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FLOOD 1 NW CONSHOHOCKEN 40.09N 75.31W
03/31/2017 MONTGOMERY PA PENNDOT
FLOODING ON CONSHOHOCKEN ROAD... FAIRFIELD ROAD... NEW
ELM STREET BOTH DIRECTIONS BETWEEN STATION AVENUE AND
DIAMOND AVENUE. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1700575
GORSELocal storm report, Mar 31, 4:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD EAST BRUNSWICK TWP 40.42N 74.43W
03/31/2017 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON NJ 18 NORTHBOUND RAMP TO ARTHUR STREET.
RAMP CLOSED AND DETOURED. TIME APPROXIMATED.
&&
EVENT NUMBER PHI1700576
GORSELocal storm report, Mar 31, 5:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FREEZING RAIN POCONO MOUNTAINS AIRPOR 41.14N 75.38W
03/31/2017 M0.04 INCH MONROE PA ASOS
RADIAL ICE AMOUNT.
0216 PM FLOOD 1 NW CONSHOHOCKEN 40.09N 75.31W
03/31/2017 MONTGOMERY PA PENNDOT
FLOODING ON CONSHOHOCKEN ROAD... FAIRFIELD ROAD... NEW
ELM STREET BOTH DIRECTIONS BETWEEN STATION AVENUE AND
DIAMOND AVENUE. ALL LANES CLOSED.
0330 PM FLOOD EAST BRUNSWICK TWP 40.42N 74.43W
03/31/2017 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON NJ 18 NORTHBOUND RAMP TO ARTHUR STREET.
RAMP CLOSED AND DETOURED. TIME APPROXIMATED.
0335 PM FLOOD HOWELL TWP 40.19N 74.20W
03/31/2017 MONMOUTH NJ TRAINED SPOTTER
SOME FLOODING OF SMALL STREAMS AND PONDS IN THE HOWELL
AREA.
0401 PM FLOOD SKIPPACK 40.22N 75.40W
03/31/2017 MONTGOMERY PA PENNDOT
FLOODING ON PA 113 BOTH DIRECTIONS BETWEEN MENSCH ROAD
AND SKIPPACK PIKE. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1700572 PHI1700575 PHI1700576 PHI1700573 PHI1700574
GORSELocal storm report, Mar 31, 5:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT FRI MAR 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD STAYTONVILLE 38.85N 75.52W
03/31/2017 SUSSEX DE DEPT OF HIGHWAYS
SOME FLOODING ON DEEP GRASS LANE BETWEEN MESIBOV ROAD
AND HUNTING QUARTER ROAD.
&&
EVENT NUMBER PHI1700577
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:59 AM EDT | Coastal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 25 hr |
| Mar 31, 3:41 AM EDT | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 9 more | 20 hr |
| Mar 31, 4:36 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Mar 31, 4:50 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 9 hr |
| Mar 31, 6:05 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Ocean | 3 hr |
| Mar 31, 6:30 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 7 hr |
Nearby
Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.